# SDR CALA2014050990993

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEV UPPER SURFACE HAS 6 FINDINGS FROM THERMOGRAPHY.  LOCATIONS ARE 48 INCHES FROM INBD END & 20 INCHES FROM TE, 56 INCHES FROM INBD END & 21.5 INCHES FROM TE, 58 INCHES FROM INBD END & 14.25 INCHES FROM TE, 99.38 INCHES FROM OTBD END & 18 INCHES FROM TE , 53.5 INCHES FROM OTBD END & 6.5 INCHES FROM TE, 17 INCHES FROM LE & 6.5 INCHES FROM TE.  ALL 6 FINDINGS WERE REPAIRED IAW SRM 55-21-11 PARA 5 D FIG 204.  THIS SRM REFERS TO SR I55-21-11-2-002-00 PARA 3B TABLE TABLE 203 TO INSPECT AT 60000C OR 120000T FROM COMPONENT DELI VERY.
